MathSciNet Relay Station
MathSciNet bibliographic data
MR695245 20E05 (20F28)
Đoković, Dragomir Ž. The structure of the automorphism group of a free group on two generators. Proc. Amer. Math. Soc. 88 (1983), no. 2, 218–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement